# SDR A6WA201040107

- Difficulty date: February 8, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 17,065 hours, 15,894 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FLAP HINGE BOX AFT FITTING CHAFED.  REPAIRED LT WING OTBD FLAP OB HINGE BOX AFT HINGE FITTING IAW REO 601R-57-21-1232.
